Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Feeling lightheaded, diagnosed as acute sinusitis, taking amoxicillin. Worried

Hello! I e been feeling light headed since 2 weeks ago. Went to the doctor just a week ago Nd I was diagnosed with acute sinusitis . I m drinking 1000 mg of amoxicillin 3x a day and on top of that I m also drinking a decongestant . I m just worried about the light headed thing. It s actually on and off but it s like almostne everyday now. In addition, the doctor checked my ear and he said that my right ear is really very congested that the ear drum is pushed upwards. My question is, is there anything I would worry about the light headed? I don t have headache or anything. Just being really light headed . There are some moments that I would feel fine and then the light headed will stile me again. How long this last?
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
no antibiotic goes i sinuses so no antibiotic need for sinusitis
history suggests sinusitis only
take tab metrogyl 200 mgm bd
tab allegra 120 mgm bd
tab flunarazine 5 mgm night
syp mucaine gel 2 tsf tds
for 3 wek and okay
diclofenic sos
apply neosporin h eye ointment in nose twice
sea water 2 drops at night in each nose
no steam
Answered: Sat, 29 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor